MathSciNet Relay Station
MathSciNet bibliographic data
MR1919911 13P05 (12Y05 65H05)
Pan, Victor Y. Univariate polynomials: nearly optimal algorithms for numerical factorization and root-finding. Computer algebra (London, ON, 2001). J. Symbolic Comput. 33 (2002), no. 5, 701–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement